# SDR MWEA010349

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 5912995503
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN EMERGENCY EXIT PAN AT STATION 525 APPROXIMATELY 4 INCHES BELOW LONGERON 11 LEFT.  REMOVED SEAL DEPRESSOR AND PAN, LOCATED, DRILLED AND INSTALLED NEW PAN.
